Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

This might be kind of a wierd question but I have been on accutane for a little over one month now and I have no major problems except for these damn dry lips. Chapstick that I used before I was on accutane never left a glossy look on my lips, but now the same stuff leaves my lips looking glossy and red. I get very self conscious about it because I dont want people to think that I'm putting lipstick on or anything. I just wondered if this was normal, like are my lips becoming so dry it causes the chapstick to have a glossy tint? Is there anything I could do to help moisturize my lips? I'm putting aquaphor on when i go to bed and that stuff is great but I cant wear that around during the day. The chapstick I'm using is Lip Potion with an SPF of 30. thanks

Share this post


Link to post
Share on other sites

i just use a little bit of it thus reducing that glossy look but thta means u gotta but that means u put it on more often. I use blistex or as mention burts bees wax, i hear dr cortibalms is really good.

Share this post


Link to post
Share on other sites

From a girl's perspective I'm having the same problem. I've noticed that my lips are red and a little swollen. Very Angelina Jolie, but not quite my style. I used Dr. Dan's and it seems to be working well and doesn't look like you slathered yourself in lube.

Share this post


Link to post
Share on other sites

I have the same issue.. Some days I really need loads of lip chap or my lips get terrible... then they look glossy.

Small price to pay for nice skin though!

Share this post


Link to post
Share on other sites

uni i know what u mean man...but its only for a few months so its not the end of the world.

thanks everyone for their replies. hope everyone is doing good!

Share this post


Link to post
Share on other sites

Thanks canes I just ordered some of that stuff....its really cheap!! Oh yea and by the way, The U is gonna dominate this year

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×